Get your Health question answered in 3 easy steps

121 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

okay its been thre years since i began using qutips

okay its been thre years since i began using qutips because it felt so good but now ive stopped but i wanna know if it has affected my brain because i am always dizzy and have weird ear aches on my neck bone and almost ever second i feel stupid like i dont have a brain i feel somethings wrong that my thinking isnt the same whats wrong
Thu, 26 Jan 2012
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hello
Thanks for your query.
these are sign & symptoms of withdrawal syndrome     ,don`t try restart,they will disappear with in few weeks.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....